# SDR AALA20091112TUL03

- Difficulty date: November 12, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- Aircraft time: 64,388 hours, 33,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1463 FRAME WEB CRACKED ABOVE LEFT LOUVER BOX.  INSTALLED DOUBLER PER EA MD 80-53-008078.
